# SDR DALA1226913121

- Difficulty date: April 22, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N321NB
- Make and model: Airbus A319-114
- Aircraft serial: 1414
- Aircraft time: 5,204 hours, 2,937 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218920400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV/GALLEY BET FR68 TO FR69, Y-1292, FLOORBEAM HAS CORROSION.  REMOVED CORROSION IAW A319  SRM 51-74-00.  CHECKED LIMITS ORIG MAT THICKNESS=.150" L=1.5"W=.75" D=.030" OUT OF LIMITS IAW A319 SRM 53-00-14 PARA 4.B FIG 2.  RECEIVED NEW FLOORBEAM.  REMOVED FLOORBEAM, 4EA SPLICES 2EA HARDPOINTS IAW A319 SRM 51-42-11.  LOCATED AND   DRILLED NEW FLOORBEAM, TREATED AND PRIMED FASTENERS HOLES, INSTALLED FLOORBEAM AND 4EA SPLICES AND 2 EA HARDPOINTS IAWA319 SRM 51-42-11.  LOCATED AND DRILLED NEW FLOORBEAM, TREATED AND TOPCOAT FASTENERS IAW SRM.
